Title: On Hodge spectrum and multiplier ideals
Authors: Budur, Nero # ×
Issue Date: 2003
Publisher: Springer
Series Title: Mathematische Annalen vol:327 issue:2 pages:257-270
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2003.pdf Published 191KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science